# SDR C2XA09TY263

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 11,656 hours, 6,224 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Condition: Torn
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GSP - FUEL LEAK IN FLT LT WING; LOST 500 LBS OF FUEL.  A/C AIR RETURNED AND CLT MX REPLACED THE LT WING FLAPPER VALVE.  A/C WAS RELEASED.
